RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 2, страницы 226–244 (Mi rcd128)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Extensions of the Appelrot Classes for the Generalized Gyrostat in a Double Force Field

Mikhail P. Kharlamov

Russian Academy of National Economy and Public Administration, Volgograd branch, ul. Gagarina 8, Volgograd, 400131 Russia

Аннотация: For the integrable system on $e(3,2)$ found by Sokolov and Tsiganov we obtain explicit equations of some invariant 4-dimensional manifolds on which the induced systems are almost everywhere Hamiltonian with two degrees of freedom. These subsystems generalize the famous Appelrot classes of critical motions of the Kowalevski top. For each subsystem we point out a commutative pair of independent integrals, describe the sets of degeneration of the induced symplectic structure. With the help of the obtained invariant relations, for each subsystem we calculate the outer type of its points considered as critical points of the initial system with three degrees of freedom.

Ключевые слова: generalized two-field gyrostat, critical subsystems, Appelrot classes, invariant relations, types of critical points

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-97025
14-01-00119
This work was partially supported by RFBR and the authorities of the Volgograd Region, research projects No. 13-01-97025, 14-01-00119.


DOI: https://doi.org/10.1134/S1560354714020063

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E05, 70E17, 37J15, 37J20
Поступила в редакцию: 05.09.2013
Принята в печать:30.10.2013
Язык публикации: английский

Образец цитирования: Mikhail P. Kharlamov, “Extensions of the Appelrot Classes for the Generalized Gyrostat in a Double Force Field”, Regul. Chaotic Dyn., 19:2 (2014), 226–244

Цитирование в формате AMSBIB
\RBibitem{Kha14}
\by Mikhail~P.~Kharlamov
\paper Extensions of the Appelrot Classes for the Generalized
Gyrostat in a Double Force Field
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 2
\pages 226--244
\mathnet{http://mi.mathnet.ru/rcd128}
\crossref{https://doi.org/10.1134/S1560354714020063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3189259}
\zmath{https://zbmath.org/?q=an:1309.70007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334198000006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd128
  • http://mi.mathnet.ru/rus/rcd/v19/i2/p226

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. П. Е. Рябов, А. Ю. Савушкин, “Фазовая топология волчка Ковалевской – Соколова”, Нелинейная динам., 11:2 (2015), 287–317  mathnet
    2. P. E. Ryabov, “New invariant relations for the generalized two-field gyrostat”, J. Geom. Phys., 87 (2015), 415–421  crossref  mathscinet  zmath  isi  scopus
    3. Mikhail P. Kharlamov, Pavel E. Ryabov, Alexander Yu. Savushkin, “Topological Atlas of the Kowalevski–Sokolov Top”, Regul. Chaotic Dyn., 21:1 (2016), 24–65  mathnet  crossref  mathscinet  zmath
    4. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Обобщения случая Ковалевской и кватернионы”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 41–52  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Generalizations of the Kovalevskaya case and quaternions”, Proc. Steklov Inst. Math., 295 (2016), 33–44  crossref  isi
  • Просмотров:
    Эта страница:60
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019